English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems

Benner, P., Liang, X., Miodragović, S., & Truhar, N. (2021). Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems. Linear Algebra and its Applications, 618, 97-128. doi:10.1016/j.laa.2021.01.023.

Item is

Files

show Files
hide Files
:
1602.03420v2-1.pdf (Preprint), 228KB
Name:
1602.03420v2-1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
benner_2255551.pdf (Publisher version), 446KB
 
File Permalink:
-
Name:
benner_2255551.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Liang, Xin1, Author              
Miodragović, Suzana2, Author
Truhar, Ninoslav2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2University of Osijek, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2016-02-102016-02-112021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1016/j.laa.2021.01.023
arXiv: 1602.03420
URI: http://arxiv.org/abs/1602.03420
Other: pubdata_escidoc:2255551
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Linear Algebra and its Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 618 Sequence Number: - Start / End Page: 97 - 128 Identifier: -